MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER SHAFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID TARGETER SHAFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID TARGETER SHAFT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 3/28/2024, it was reported by a sales representative via sems-06526980 that an ar-5400-01 glenoid targeter shaft "b" slot was not locking down with a leg placed in it when setting up with the scrub tech.They tightened the capture nut and the leg, but would still not lock in.They tried using many legs of different sizes to see if this was the issue, but it persisted.The case was completed successfully, and no further information was provided.This was discovered when setting up with the scrub tech for a reverse total shoulder arthroplasty procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is not confirmed.One unpackaged ar-5400-01 serial/batch number 022139 was received for investigation.However, the mating parts were not received.Visual evaluation noted nicks and the edges of the slots for the attachments.Functional testing found that the device does slide in and out of the matting part without issues.And the legs locked into place.No problem found.

Brand Name
GLENOID TARGETER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19163991
Report Number1220246-2024-02244
Device Sequence Number7949459
Product Code KWS
UDI-Device Identifier00888867315334
UDI-Public00888867315334
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER SHAFT
Device Catalogue NumberAR-5400-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown